Header

UZH-Logo

Maintenance Infos

Three-dimensional BF theories and the Alexander-Conway invariant of knots


Cattaneo, A S; Cotta-Ramusino, P; Martellini, M (1995). Three-dimensional BF theories and the Alexander-Conway invariant of knots. Nuclear Physics. Section B, 436(1-2):355-382.

Abstract

We study 3-dimensional BF theories and define observables related to knots and links. The quantum expectation values of these observables give the coefficients of the Alexander-Conway polynomial.

Abstract

We study 3-dimensional BF theories and define observables related to knots and links. The quantum expectation values of these observables give the coefficients of the Alexander-Conway polynomial.

Statistics

Citations

13 citations in Web of Science®
17 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

50 downloads since deposited on 27 Jan 2010
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1995
Deposited On:27 Jan 2010 11:55
Last Modified:06 Dec 2017 21:06
Publisher:Elsevier
ISSN:0550-3213
Publisher DOI:https://doi.org/10.1016/0550-3213(94)00500-E

Download

Download PDF  'Three-dimensional BF theories and the Alexander-Conway invariant of knots'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher